# SDR AALA20040993

- Difficulty date: September 23, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - L1 DOOR SLIDE PARTIALLY DEPLOYED.  SLIDE FELL ONTO JETBRIDGE AND DID NOT OPEN WITH ASSIST BOTTLE DISCHARGE.  INSPECTED FORWARD ENTRY DOOR HINGES AND DOOR FRAME.  NO DAMAGE NOTED.  REINSTALLED DOOR SLIDE ASSEMBLY AND REPLACED L1 DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
